# SDR AALA20141022018

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY TEMPERATURE CONTROL VLV HAS WORN INTO WEB ON FRAME 1380 LT SIDE BELOW LONGERON 4 LT.  INSTALLED DOUBLER IAW 53-10-00-28.
